# SDR UPS04443050

- Difficulty date: August 19, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 1
- Aircraft time: 77,131 hours, 17,128 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C, U/D STA 744-745 RT 2A STRINGER END FOUND CRACKED.  U/D STA 744-745 RT STRINGER 2A REPAIRED IAW SRM 53-10-03 FIG.10
